The $F$-index and $F$-normal solvability of integro-differential operators
Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 546-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_3_a14,
author = {Yu. K. Lando},
title = {The $F$-index and $F$-normal solvability of integro-differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {546--555},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_3_a14/}
}
Yu. K. Lando. The $F$-index and $F$-normal solvability of integro-differential operators. Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 546-555. http://geodesic.mathdoc.fr/item/DE_1969_5_3_a14/